MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60 (152 CM) APPX 1.9 ML, SMALLBORE EXT SET W/MICROCLAVE CLEAR, 0.2 MICRON LOW; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60 (152 CM) APPX 1.9 ML, SMALLBORE EXT SET W/MICROCLAVE CLEAR, 0.2 MICRON LOW; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3603
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Investigation is pending.
 
Event or Problem Description
The event involved a 60¿ (152 cm) appx 1.9 ml, smallbore ext set w/microclave® clear, 0.2 micron low protein binding filter, spiros® w/red cap, clamp that the customer reported an unspecified chemotherapy medication leaking from the filter during patient use.There was patient involvement; however, no report of adverse event.This event captures the first of two incidents.
 
Additional Manufacturer Narrative
H10: one used list #ch3603, 60¿ (152 cm) appx 1.9 ml, smallbore ext sets w/microclave® clear, 0.2 micron low protein binding filter, spiros® w/red cap, clamp,( lot #unknown), one (1) new list #ch3603, 60¿ (152 cm) appx 1.9 ml, smallbore ext set w/microclave® clear, 0.2 micron low protein binding filter, spiros® w/red cap, clamp, (lot #5012557) and one (1) used bd 0.9% sodium chloride injection, usp 10 ml syringe were received and visually inspected.As received, the 0.2 filter vent material of the used set was slightly wetted out with prior infusate solution.No other damage or anomalies were seen.Each extension set was primed with water at gravity pressure and then leak tested according to product performance specifications.No leaks were observed.The reported complaint could not be replicated or confirmed.The lot history was reviewed and no nonconformities were found that may have contributed to the complaint.

Brand Name
60 (152 CM) APPX 1.9 ML, SMALLBORE EXT SET W/MICROCLAVE CLEAR, 0.2 MICRON LOW
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10931254
Report Number9617594-2020-00518
Device Sequence Number545270
Product Code FPA
UDI-Device Identifier00887709081147
UDI-Public(01)00887709081147(17)250901(10)5012557
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K070532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Catalogue NumberCH3603
Device Lot Number5012557
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY